| Model Number |
R SERIES |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report for "defib fault 72" and "defib disabled" messages was duplicated and attributed to a transistor and integrated circuit on the pace/defib (pd) engine board.The pd engine board was replaced to resolve the report.The customer's report for "ecg disabled" message was duplicated and attributed to the analog board.The analog board was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib fault 72", "defib disabled", and "ecg disabled" messages.Complainant indicated that there was no patient involvement in the reported malfunction.